Cyclic bandwidth with an edge added

Wai Hong CHAN, Peter C.B. LAM, W.C. SHIU

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)131-137
JournalDiscrete Applied Mathematics
Volume156
Issue number1
DOIs
Publication statusPublished - 01 Jan 2008

Citation

Chan, W. H., Lam, P. C. B., & Shiu, W. C. (2008). Cyclic bandwidth with an edge added. Discrete Applied Mathematics, 156(1), 131-137. doi: 10.1016/j.dam.2007.09.011

Keywords

  • Bandwidth
  • Cyclic bandwidth